MAUDE Adverse Event Report: MATERIALISE USA, LLC MATERIALISE PERSONALIZED SOLUTION; RADIUS/ULNA OSTEOTOMY GUIDE AND MODEL

MATERIALISE USA, LLC MATERIALISE PERSONALIZED SOLUTION; RADIUS/ULNA OSTEOTOMY GUIDE AND MODEL
Model Number O-01-0-101000-0011-010
Medical Device Problem Codes Adverse Event Without Identified Device or Use Problem (2993); Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Unequal Limb Length (4534)
Date of Event 03/26/2024
Type of Reportable Event Serious Injury
Event or Problem Description
Patients ulna was 1cm positive after the correction was finished.
 
Additional Manufacturer Narrative
On 3/26/2024 surgeon informed materialise that patients ulna was 1cm positive after the correction was finished.However, information was not complete and on april 28th new information was obtained that indicated the occurence of an adverse event with the patient the investigation is on going.
 
Additional Manufacturer Narrative
During the investigation, it was found that design and planning steps were done according to specifications.Due to the complexity of the surgery several clinical assumptions were made during the pre-operative planning.Surgeon confirmed that the ulnar variance after surgery was neutral, but during follow-up, the patient progressed to an ulna +.The surgeon does not expect longitudinal instability because the radius does not seem to be migrated proximally. .
 
Event or Problem Description
Patients ulna was 1cm positive after the correction was finished.

Brand Name
MATERIALISE PERSONALIZED SOLUTION
Common Device Name
RADIUS/ULNA OSTEOTOMY GUIDE AND MODEL
Manufacturer (Section D)
MATERIALISE USA, LLC
44650 helm court
plymouth MI 48170
Manufacturer (Section G)
MATERIALISE USA, LLC
44650 helm court
44650 helm court
plymouth MI 48170
Manufacturer Contact
jenny jones
44650 helm court
plymouth, MI 48170
0032163966
MDR Report Key19376849
Report Number3005718816-2024-00001
Device Sequence Number18029673
Product Code PBF
UDI-Device Identifier05420060343261
UDI-Public5420060343261
Combination Product (Y/N)N
Initial Reporter StateCT
Initial Reporter CountryUS
PMA/510(K) Number
K112389
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/28/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberO-01-0-101000-0011-010
Device Catalogue NumberO-01-0-101000-0011-010
Device Lot NumberOO23CARGAF
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/28/2024
Supplement Date Received by Manufacturer05/24/2024
Initial Report FDA Received Date05/22/2024
Supplement Report FDA Received Date06/07/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/23/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age26 YR
Patient SexMale